# SDR UALA2012010900212

- Difficulty date: January 9, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 37,273 hours, 15,307 cycles
- Engine: Iae V2522A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBOARD ENG 1 COWL.  MAINT TEXT: REV SLEEVE HAS A PANEL SEPARATION, WITH A RIVET HEAD STICKING OUT 1-8".  ANEL SEPARATION IS BETWEEN TS5,TS8,TS10. SEPARATION MEASURES 2 & 12-32"LONG.  LOCATION IS 9 AND 34" DOWN FROM PYLON AND 19 AND 3-8" FWD OF THE AFT EDGE OF SLEEVE.  ALL MEASUREMENTS REF SRM 54-30-00, PG 208, FIG 201.  NO CRACKS FOUND AT THIS TIME.  BLISTER FAIRING ATTACH FASTNERS LOOSE ALLOWING FILLET SEAL TO SEPARATE.  REPLACED LOOSE FASTENERS AS REQUIRED. MT54-0014A.  RESEALED AS NEEDED.
